# SDR R61A2022062900418

- Difficulty date: June 12, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 12,000 hours, 7,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Part number: 17061041402
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURES, INTERCOSTAL CORRODED FROM FR90RH TO FR91 RH, RBL 12. REPLACED AFT CABIN FLOOR STRUCTURE INTERCOSTAL FROM FR90RH TO FR91 RH RBL 12 WITH NEW IAW SRM 51-41-01, 51-41-02, 51-43-01
